zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Some improvements to the Hermite-Fejér interpolation on the circle and bounded interval. (English) Zbl 1217.65028
Summary: We study the convergence of the Hermite-Fejér and the Hermite interpolation polynomials, which are constructed by taking equally spaced nodes on the unit circle. The results that we obtain are concerned with the behaviour outside and inside the unit circle, when we consider analytic functions on a suitable domain. As a consequence, we achieve some improvements on Hermite interpolation problems on the real line. Since the Hermite-Fejér and the Hermite interpolation problems on [-1,1], with nodal systems mainly based on sets of zeros of orthogonal polynomials, have been widely studied, in our contribution we develop a theory for three special nodal systems. They are constituted by the zeros of the Tchebychef polynomial of the second kind joint with the extremal points -1 and 1, the zeros of the Tchebychef polynomial of the fourth kind joint with the point -1, and the zeros of the Tchebychef polynomial of the third kind joint with the point 1. We present a simple and efficient method to compute these interpolation polynomials and we study the convergence properties.
65D05Interpolation (numerical methods)
41A05Interpolation (approximations and expansions)
[1]Szabados, J.: On Hermite–Fejér interpolation for the Jacobi abscissa, Acta math. Acad. sci. Hungar. 23, 449-464 (1972) · Zbl 0253.41004 · doi:10.1007/BF01896965
[2]Vértesi, P.: Notes on the Hermite–Fejér interpolation based on the Jacobi abscissas, Acta math. Acad. sci. Hungar. 24, 233-239 (1973) · Zbl 0267.41001 · doi:10.1007/BF01894632
[3]Daruis, L.; González-Vera, P.: A note on Hermite–Fejér interpolation for the unit circle, Appl. math. Lett. 14, 997-1003 (2001) · Zbl 0982.41003 · doi:10.1016/S0893-9659(01)00078-7
[4]Berriochoa, E.; Cachafeiro, A.: Algorithms for solving Hermite interpolation problems using the fast Fourier transform, J. comput. Appl. math. 235, 882-894 (2010) · Zbl 1215.33009 · doi:10.1016/j.cam.2009.07.027
[5]Brutman, L.; Gopengauz, I.: On divergence of Hermite–Fejér interpolation to f(z)=z in the complex plane, Constr. approx. 15, 611-617 (1999) · Zbl 0939.41005 · doi:10.1007/s003659900124
[6]Brutman, L.; Gopengauz, I.; Vértesi, P.: On the domain of divergence of Hermite–Fejér interpolating polynomials, J. approx. Theory 106, 287-290 (2000) · Zbl 0970.41001 · doi:10.1006/jath.2000.3485
[7]Davis, P. J.: Interpolation and approximation, (1975) · Zbl 0329.41010
[8]Rivlin, T.: The Chebyshev polynomials, (1974) · Zbl 0299.41015
[9]Szego, G.: Orthogonal polynomials, Amer. math. Soc. coll. Publ. 23 (1975) · Zbl 0089.27501
[10]J.M. García Amor, Ortogonalidad Bernstein–Chebyshev en la recta real, Doctoral Dissertation, Universidad de Vigo (2003) (in Spanish).
[11]Criscuolo, G.; Della Vecchia, B.; Mastroianni, G.: Approximation by extended Hermite–Fejér and Hermite interpolation, Colloquia Mathematica societatis J. Bolyai 58 (1990) · Zbl 0768.41003
[12]Szabados, J.; Vértesi, P.: Interpolation of functions, (1990) · Zbl 0721.41003
[13]Szász, P.: On a sum concerning the zeros of the Jacobi polynomials with application to the theory of generalized quasi-step parabolas, Monatsh. math. 68, 167-174 (1964) · Zbl 0128.06502 · doi:10.1007/BF01307119
[14]Szász, P.: The extended Hermite–Fejér interpolation formula with application to the theory of generalized almost-step parabolas, Publ. math. Debrecen 11, 85-100 (1964) · Zbl 0154.05901
[15]Kincaid, D.; Cheney, W.: Numerical analysis: mathematics of scientific computation, (1991) · Zbl 0745.65001
[16]Stoer, J.; Bulirsch, R.: Introduction to numerical analysis, (1996)